| Catalog Number |
515078 |
| Medical Device Problem Codes |
Leak/Splash (1354); Nonstandard Device (1420); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Event details: spills occurred after iv bags prepared with irinotecan were stored in the fridge.The second spill occurred overnight while the bag was in the fridge.It leaked from the infusion adapter and through two ziploc bags.Both incidents happened at two different locations.
Additional Manufacturer Narrative
Additional information: (b) date of event has since been provided.Investigation results: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
Event or Problem Description
No additional information.